# SDR DALA2023080806442

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 15,469 hours, 1,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 DURING SVC CHECK FOUND EMERGENCY LIGHT AT ROW 47 HJ INOP. CORRECTIVE ACTION: FOUND DISCONNECTED CONNECTOR PLUG. PLUG BACK IN. OPS CHECK GOOD. (4924906)
